| Model Number |
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 15th may 2025, it was reported by an arthrex employee via email that 1 unit of ar-1588rt-2j, tightrope® ii rt, with deploying suture and 1 unit of ar-1588btb-2j, tightrope® ii btb, with deploying suture, broke intra op one after another.This was detected during use in an acl procedure on (b)(6) 2025.The procedure was completed successfully by using a new ar-1588btb-2j.There is no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation cannot be confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the devices had been wound together in a plastic bag and could not be evaluated further.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.